# SDR USAA2013020400017

- Difficulty date: January 7, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL 261DF IAW A321 SRM 53-02-00, FIG 209, EA 503740 & IRM 9701 REV G.
